# SDR A6WA200940346

- Difficulty date: June 11, 2009
- Submitted: July 13, 2009
- Operation: Air carrier
- Aircraft: N463AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7878
- Aircraft time: 13,542 hours, 12,578 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Bs 202
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND ON FWD PRESSURE BULKHEAD FS 202.75, LBL 23.71, CRACK LENGTH IS .500.  FWD PRESSURE BULKHEAD REPAIRED IAW REO 601R-53-11-563.  (K)
